# SDR REXA2021100500768

- Difficulty date: August 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH670316337
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED RH AND 1.0 INCHES OF AFT FS. 310.00 BETWEEN STRINGERS 20 R AND 21R JC:900-53-900-310 IN:TS EMP#:432 RE-FORM DENTED SKIN TO ORIGINAL CONTOUR ENDEAVOR AIR EA# CRJ953-11934 ROW A NO MATERIAL LOSS
